# SDR SWIA202163529

- Difficulty date: October 19, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON FLOOR SEAT TRACK RBL 9 BETWEEN FS 863.00 Â€“ 969.00. AREAS MARKED     (C-CHECK RO 1/7/2022)     REMOVED CORROSION ON FLOOR SEAT TRACK PER CRJ 700 SRM 51-21-06-001-001-A01 , FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-00-00-101-001-A01, REMOVED AND REPLACED  SEAT TRACK SECTION RBL 9.0 FS 863-969 PER CRJ 700 AMM 53-00-49-400-801-A03
